A 33-year-old male asked:
Is there any side effect for concor2.5? im taking one tablet daily because of heart irregularity
1 doctor answer • 1 doctor weighed in
Cardiology 42 years experience
Yes: All medications have potential side effects. This is a fairly low dose and side effects are unlikely. Most common side effect would be fatigue. It may also cause bradycardia (slow heart rate) or low blood pressure.
5.2k viewsAnswered >2 years ago
Last updated Apr 28, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.